# SDR JKIA20201029001

- Difficulty date: October 24, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N50FW
- Make and model: Lear 60LEAR
- Aircraft serial: 058
- Aircraft time: 4,325 hours, 2,408 cycles
- Engine: Pwa PW305A
- Engine time: 4,325 hours, 2,409 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1240KDC04005
- Part serial: YM642
- Condition: Faulty
- Location: Rt Engine
- Part time: 4,325 hours, 2,409 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

ON APPROACH BACK TO FLL FROM SCHEDULED TEST FLIGHT FOR TROUBLESHOOTING, THE AIRCRAFT EXPERIENCED A COMPRESSOR STALL AND ENGINE FLAME-OUT OF THE RT ENGINE.  THE CREW DECLARED AN EMERGENCY AND MADE AN UNEVENTFUL SINGLE ENGINE LANDING.  TROUBLESHOOTING REVEALED THAT THE RT ENGINE EEC HAD FAILED CAUSING THE ISSUE.  THE EEC WAS REPLACED WITH A SERVICEABLE UNIT.  GROUND RUNS WERE PERFORMED AND A TEST FLIGHT WITH NO ISSUES.  AIRCRAFT HAS BEEN RETURNED TO SERVICE WITH NO FURTHER DEFECTS.
